I recently took a supplement called a prohormone After a

Patient

Q: I recently took a supplement called a prohormone. After a five week cylce I took a PCT which consisted of Clomid, Nolvadex and amarosin. I ordered these products from a site that a friend pointed me too. Well i been off the stuff for 3-4 weeks and my sex drive is terrible. I think i might have supressed my testorone levels. How long does it take for it to come back to normal, if ever?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am on Ramipril, Bisoprolol and aspirin, to help heart muscle recover after heart attack. Since taking these pills i...

Q: I am currently taking depo testostrone for low testosotrone (I started at 257), I take 1 cc every 2 weeks. I just rec...

Q: Do i have low testosterone im a 22 year old girl i cant orgasm and have low libido and cant be aroused and i have eli...

Q: I am 21 years old and throughout my life I have always had a very high sex drive and no sexual issues. Around 7 month...

Q: Can weed lower sex drive? Im 15 year old Im normally really easily excited, but I've been smoking weed every day mult...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews